Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My father used to take aspirin and some other drug for treatment of his high blood pressure. Then his doctor prescribed Cozaar and said that he should stop with Aspirin since such combination could be dangerous for him. On the other hand my grandmother is taking Aspirin along with Cozaar and her doctor didn't mention anything like danger. Do you have any info how is aspirin going along with Cozaar?

Loading...

Hi! First of all you should know that each patient could respond differently to the same combination of medicines. It is possible to compare therapies on such way. Cozaar is used to treat high blood pressure and it reduces the risk of stroke in people with hypertension. If you read the instructions of Cozaar carefully you will find that aspirin is on the list of medicines (together with many other NSAIDs) that should be taken very carefully or with special dosage adjustment and blood test. But, your doctor knows the best and you should talk to him about everything.
Reply

Loading...

First let me say I am not a doctor, but I am someone who has been taking Cozaar for about a week now, along with the usual Aspirin I would take every morning. See, Aspirin is a blood thinner, and Cozaar reduces your blood pressure, so that is like taking alcohol and another suppressant. You are doing double damage on your blood flow, and my heart is proof.

After about a week of doing this I am not going to take anymore Cozaar -OR- Aspirin...I am not sure which one or both are causing it, but my heart went out of rhythm last night, and it was really hard to breath, a few hours after I took my daily dose. My heart is still out of rhythm this morning and feels like it is in my throat. Also, Cozaar has cause me also to have a sinus infection/problem which is a known side-effect, so I am done with this med. No thanks.

::: Connor
Reply

Loading...